期刊文献+

Lurie控制系统鲁棒绝对稳定性的LMI方法

LMI Approach for the Robust Stability of Lurie Control Systems
下载PDF
导出
摘要 对于不确定性Lurie控制系统 ,给出了一组关于Lurie型Lyapunov函数中正定矩阵和积分项系数等自由参数的线性矩阵不等式 (LMI) ,通过这组线性矩阵不等式解构造的Lyapunov函数来保证系统的鲁棒绝对稳定性 ,不必选择和调整参数。分别讨论了无穷扇形角和有限扇形角的情形 ,所获得的结果适用于系统具有多个非线性执行机构的情形。最后通过实例分析了扇形角的大小与鲁棒稳定度的关系 。 In this paper, a group of LMIs for the free parameters such as the positive definite matrix and the cofficients of the integral terms in the Lyapunov function of Lurie form for uncertain Lurie control systems are given. The Lyapunov function constructed by the solution of these LMIs is adopted to guarantee the robust stability of the systems, and the parameters do not need to be readjusted. The cases of the finite sector and infinite sector are discussed respectively, and the conclusion is applicable to the case of multiple nonlinearities. Finally, an example is provided to demonstrate the effectiveness of the proposed method, and the relation between the size of the sector and the robustness is analyzed.
作者 何勇 吴敏
出处 《系统工程与电子技术》 EI CSCD 北大核心 2003年第1期65-67,共3页 Systems Engineering and Electronics
基金 博士点基金资助课题 ( 2 0 0 0 0 5 3 3 0 3 )
关键词 LURIE控制系统 绝对稳定 鲁棒性 线性矩阵不等式 Lurie control systems Absolute stability Robustness Linear matrix inequality
  • 相关文献

参考文献5

二级参考文献29

共引文献67

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部